# SDR DALA2025042203124

- Difficulty date: April 18, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N511DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 10979
- Aircraft time: 11,375 hours, 2,762 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Spcc
- Condition: Odor
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5011 DURING DEPARTURE F/A IN AFT A/C NOTED AN ODOR. NO OTHER CREW REPORTED ODORS. DISSIPATED AFTER T/O BASED ON A/C MX HISTORY COORD. QRH 8.1 AND 2.6 (ENG BLEED 1 OFF) PROCEDURES WITH MX + DX . TURNED ENG 1 BLEED OFF. CORRECTIVE ACTION: PERFORMED ALL NO GO ODI STEPS FOR SMOKE + FUMES REF LOG# 0917195 . ALSO ENG #1 REPLACED REF SPC LOG # 0917668. A/C OK FOR SERVICE (7150615)
